# SDR QXEA0100288

- Difficulty date: March 6, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 32,110 hours, 42,262 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: A/C Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-CORROSION FOUND IN HOLES AROUND PANEL 25C (GROUND SUPPLY AIR CONDITIONING SERVICE DOOR).  REPAIRED IAW FOKKER SRM 51-31-01 PAGE 13-14.
